Alert archive / California / Gale Warnings in 2016

Gale Warning 18, NWS Los Angeles, CA

June 14, 2016

NWS Los Angeles, CA issued this gale warning at Jun 14, 2016, 9:16 AM PDT. It took effect at Jun 14, 2016, 9:32 AM PDT. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 14, 2016, 9:16 AM PDT (16:16 UTC)
In effect from
Jun 14, 2016, 9:32 AM PDT
Expired
Jun 15, 2016, 3:00 AM PDT
In force
17 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted.

502 
WHUS76 KLOX 141616
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
916 AM PDT TUE JUN 14 2016

PZZ673-676-150030-
/O.UPG.KLOX.SC.Y.0065.000000T0000Z-160616T1000Z/
/O.NEW.KLOX.GL.W.0018.160614T2200Z-160615T1000Z/
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS-
916 AM PDT TUE JUN 14 2016

...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT WEDNESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN
EFFECT.

* WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 40 KT ARE 
  EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 9 TO 12 FEET WITH PERIODS AROUND 8 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ670-150030-
/O.UPG.KLOX.SC.Y.0065.000000T0000Z-160616T1000Z/
/O.NEW.KLOX.GL.W.0018.160614T2200Z-160615T0400Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
916 AM PDT TUE JUN 14 2016

...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN
EFFECT.

* WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 40 KT ARE 
  EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 10 TO 13 FEET WITH PERIODS AROUND 8 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ650-150030-
/O.EXB.KLOX.SC.Y.0066.160614T2200Z-160615T0400Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU CA
INCLUDING SANTA CRUZ ISLAND-
916 AM PDT TUE JUN 14 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ645-150030-
/O.CON.KLOX.SC.Y.0066.160614T2200Z-160615T1000Z/
POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM-
916 AM PDT TUE JUN 14 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT WEDNESDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WIND AND SEA
CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES
4 follow-up statements
844 
WHUS76 KLOX 141632 AAA
MWWLOX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
932 AM PDT TUE JUN 14 2016

PZZ670-150045-
/O.EXT.KLOX.GL.W.0018.160614T1632Z-160615T0400Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
932 AM PDT TUE JUN 14 2016

...GALE WARNING NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING...

* WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 35 KT ARE 
  EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 10 TO 13 FEET WITH PERIODS AROUND 8 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ673-676-150045-
/O.EXT.KLOX.GL.W.0018.160614T1632Z-160615T1000Z/
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS-
932 AM PDT TUE JUN 14 2016

...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 40 KT ARE 
  EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 9 TO 12 FEET WITH PERIODS AROUND 8 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ645-150045-
/O.CON.KLOX.SC.Y.0066.160614T2200Z-160615T1000Z/
POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM-
932 AM PDT TUE JUN 14 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT WEDNESDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WIND AND SEA
CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ650-150045-
/O.CON.KLOX.SC.Y.0066.160614T2200Z-160615T0400Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU CA
INCLUDING SANTA CRUZ ISLAND-
932 AM PDT TUE JUN 14 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES
375 
WHUS76 KLOX 142113
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
213 PM PDT TUE JUN 14 2016

PZZ670-150400-
/O.CON.KLOX.GL.W.0018.000000T0000Z-160615T0400Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
213 PM PDT TUE JUN 14 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

* WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 35 KT ARE
  EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 10 TO 13 FEET WITH PERIODS AROUND 8 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ673-676-150515-
/O.CON.KLOX.GL.W.0018.000000T0000Z-160615T1000Z/
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS-
213 PM PDT TUE JUN 14 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 35 KT ARE
  EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 9 TO 12 FEET WITH PERIODS AROUND 8 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ645-150515-
/O.CON.KLOX.SC.Y.0066.160614T2200Z-160615T1000Z/
POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM-
213 PM PDT TUE JUN 14 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WIND AND SEA
CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ650-150400-
/O.CON.KLOX.SC.Y.0066.160614T2200Z-160615T0400Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU CA
INCLUDING SANTA CRUZ ISLAND-
213 PM PDT TUE JUN 14 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES
740 
WHUS76 KLOX 150340
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
840 PM PDT TUE JUN 14 2016

PZZ650-150445-
/O.EXP.KLOX.SC.Y.0066.000000T0000Z-160615T0400Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU CA
INCLUDING SANTA CRUZ ISLAND-
840 PM PDT TUE JUN 14 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

CONDITIONS HAVE IMPROVED AND ARE NOT EXPECTED TO RETURN IN THE
NEAR FUTURE.

$$

PZZ670-151000-
/O.EXT.KLOX.GL.W.0018.000000T0000Z-160615T1000Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
840 PM PDT TUE JUN 14 2016

...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 40 KT ARE 
  EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 10 TO 13 FEET WITH PERIODS AROUND 8 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ673-676-151000-
/O.CON.KLOX.GL.W.0018.000000T0000Z-160615T1000Z/
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS-
840 PM PDT TUE JUN 14 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 40 KT ARE 
  EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 9 TO 12 FEET WITH PERIODS AROUND 8 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ645-151000-
/O.CON.KLOX.SC.Y.0066.000000T0000Z-160615T1000Z/
POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM-
840 PM PDT TUE JUN 14 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WIND AND SEA
CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES
255 
WHUS76 KLOX 150949
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
249 AM PDT WED JUN 15 2016

DEFAULT OVERVIEW SECTION
PZZ670-151800-
/O.EXP.KLOX.GL.W.0018.000000T0000Z-160615T1000Z/
/O.EXB.KLOX.SC.Y.0066.160615T1000Z-160616T1000Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
249 AM PDT WED JUN 15 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT THURSDAY...
...GALE WARNING WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT
THURSDAY.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WIND AND SEA
CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ673-676-151800-
/O.EXP.KLOX.GL.W.0018.000000T0000Z-160615T1000Z/
/O.EXB.KLOX.SC.Y.0066.160615T1000Z-160617T1000Z/
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS-
249 AM PDT WED JUN 15 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT FRIDAY...
...GALE WARNING WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT FRIDAY.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WIND AND SEA
CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ650-151800-
/O.NEW.KLOX.SC.Y.0067.160615T2200Z-160616T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU CA
INCLUDING SANTA CRUZ ISLAND-
249 AM PDT WED JUN 15 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT THURSDAY.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ645-151800-
/O.EXT.KLOX.SC.Y.0066.000000T0000Z-160616T1000Z/
POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM-
249 AM PDT WED JUN 15 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT THURSDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WIND AND SEA
CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this gale warning went out at Jun 14, 9:01 AM PDT, 15 minutes earlier.

Area forecast discussion, Jun 14, 9:01 AM PDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
901 AM PDT TUE JUN 14 2016

.SYNOPSIS...
The onshore flow will bring overnight clouds and fog to the
coast and some valley into Thursday. Then a high pressure system
to our east will build west for fair skies and a significant
warming trend into next week. The temperatures will be around
record levels by early next week...with Monday the hottest...and
little overnight relief.

&&

.SHORT TERM...(TDY-THU)

The marine layer is up to 2200 feet at LAX but only 1000 feet on
the Central Coast. Expecting similar temperatures to
yesterday...though the Central Coast could see a couple of degrees
of warming with the clearer skies...despite a trough to the north
edging into the area. Northwest flow is on the increase over the
region. This should bring better clearing everywhere by late
afternoon/evening. This will also bring the potential for wind
advisories for Santa Barbara County and the Antelope Valley. On
the fence at this point and will make a decision for the afternoon
package...but leaning toward having one for southern SBA County.
Updated forecast mainly for this morning's evolving stratus.

***From Previous Discussion***

Very little change slated for Wed and Thu. The hgts will slowly
fall as an upper low moves into the pac nw. But at the same time
the onshore flow will relax and shrink the marine layer. These two
effects will offset each other and max temps will change little
from day to day and will remain for the most part a few degrees
blo normal.

.LONG TERM...(FRI-MON)

All eyes remain fixed on the long term as a kiln like heat wave
will develop over the area. There is a very real chance that this
heat wave will be one for the record books and it almost certainly
will produce hazardous heat related conditions.

On Friday the offshore trends will continue. The marine layer
stratus deck will be confined to the LA coast and the beaches of
the central coast. Hgts will rise through the day and max temps
will jump 4 to 8 degrees and most max temps will be 3 to 6 degrees
above normal.

On Saturday the upper high will grow and continue to expand to the
west. Hgts will rise to 590 DM. Max Temps will jump another 4 to 8
degrees and most of the vlys will see max temps in the 90s. Max
Temps will come in 12 to 18 degrees above normal.

Hgts rise to near record 595 DM values on Sunday and at the same
time a 5 mb offshore push from KBFL will develop. Max temps will
rise another 3 to 6 degrees. Triple digits will be the norm in the
vlys and the coastal interior sections will rise up into the mid
90s. There will be no marine layer clouds. All of this will occur
on the Summer Solstice (334 pm PDT in los Angeles) so there will
be 14 hours ... 25 minutes and 34 seconds of sunshine to add to
mix.

Monday will likely be the hottest day 600 DM and almost 6 mb
offshore flow from KBFL. Things could change from now to then but
these sort of parameters are quite rare and Max Temps in the vlys
could come in between 110 and 118 degrees.

&&

.AVIATION...14/1120Z...

At 0930Z...the marine layer at KLAX was at 1700 ft deep. The top
of the marine inversion was at 3800 ft with a temperature of 18
deg C.

Skies were cloudy across coastal and valley sections of Los
Angeles County with the exception of the Santa Clarita Valley, in
most coastal and valley areas of VTU county, and across southern
portions of the Central Coast and the Santa Ynez Valley. Conditions
were mostly high IFR, except low MVFR across coastal sections of
L.A. and Vtu counties. Expect somewhat faster clearing of the low
clouds in most areas today, by mid to late morning in the valleys
and across interior portions of the coastal plain, and by early
afternoon near the coast. Gusty NW winds will affect the Central
Coast this afternoon and early evening, with gusty W winds in the
Antelope Valley.

Expect a very similar low cloud pattern tonight, in most coastal
and valleys areas of L.A. and VTU counties, and portions of the
Central Coast and Santa Ynez Valley. Low level N flow, which may
bring some gusty winds and llws to KSBA this evening should keep
skies clear across the SBA county s coast.

KLAX...Moderate confidence in the 12z TAF. There is a 30 percent
chance that cigs will scatter out as soon as 18z. There is a 20 to
30 percent chance that cigs tonight will not arrive until at least
07z.

KBUR...High confidence in the 12z TAF. There is a 20 percent
chance that cigs will scatter out as early as 16z.

&&

.MARINE...14/300 AM PDT.

High confidence that SCA conditions will continue over the outer
waters through Wednesday night. Gale force gusts are possible at
times during the evening hours through Wednesday evening.

Good confidence in SCA conds across the northern inner waters
during the afternoon and evening hours today and Wednesday.

There is a 30 to 40 percent chance of SCA conditions during the
late afternoon and evening hours today and Wednesday across the
SBA channel, mainly western portions.

Due to storms in the South Pacific, there will an increase in
long period swell from 190-220 degrees later today through Wed,
persisting through the week.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Beach Hazards Statement in effect through late tonight For
      zones 40-41-87. (See LAXCFWLOX).
     High Surf Advisory in effect from 6 AM Wednesday to 10 PM PDT
      Thursday For zones 40-41-87. (See LAXCFWLOX).
PZ...Small Craft Advisory in effect from 3 PM this afternoon to 3
      AM PDT Wednesday For zone 645. (See LAXMWWLOX).
     Small Craft Advisory in effect from 3 PM this afternoon to 9
      PM PDT this evening For zone 650. (See LAXMWWLOX).
     Gale Warning in effect from 3 PM this afternoon to 9 PM PDT
      this evening For zone 670. (See LAXMWWLOX).
     Gale Warning in effect from 3 PM this afternoon to 3 AM PDT
      Wednesday For zones 673-676. (See LAXMWWLOX).

&&

PUBLIC...rk/asr
AVIATION...db
MARINE...db
SYNOPSIS...Seto

weather.gov/losangeles
Hazardous weather outlook, Jun 14, 6:00 AM PDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PDT TUE JUN 14 2016

CAZ034>041-044>046-051>054-059-087-088-547-548-151300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
600 AM PDT TUE JUN 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

HIGH SURF AND DANGEROUS RIP CURRENTS WILL CREATE HAZARDS FOR PEOPLE
IN THE SURF ZONE.

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY

ON WEDNESDAY AND THURSDAY HIGH SURF AND DANGEROUS RIP CURRENTS WILL
CREATE HAZARDS FOR PEOPLE IN THE SURF ZONE.

A POWERFUL HEAT WAVE WILL GRIP THE ENTIRE AREA ON SUNDAY AND MONDAY. THE
HEAT WILL MAKE IT VERY HAZARDOUS FOR PEOPLE WORKING OUTSIDE OR IN HOMES
WITHOUT AIR CONDITIONING.

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FORECASTER

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 6:36 PM PDTBeach Hazards StatementLOXLos Angeles35 hr
Jun 13, 6:36 PM PDTHigh Surf AdvisoryLOXLos Angeles4 days
Jun 14, 3:04 AM PDTSmall Craft AdvisoryLOX13 days
Jun 14, 2:22 PM PDTWind AdvisoryLOX13 hr

Nearby

Gale Warnings in California, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.